# SDR SIMA200733707

- Difficulty date: December 2, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 2,064 hours, 20,127 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING CRUISE AT FL360, NR 1 ENG EXPERIENCED A SUDDEN LOSS OF RPM BOTH N1 AND N2 INDICATIONS DROPPED APPROX 70 PERCENT N1, BUT AUTO RELIGHT OCCURRED WITHIN IN 3-5 SECONDS.  REST OF THE FLIGHT NORMAL.
